# SDR TRBA2009093

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 30,270 hours, 33,221 cycles
- Engine: Pwa PW127
- Engine time: 27,215 hours, 27,311 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Part number: ST3367009
- Condition: Failed
- Location: Fuel Nozzle
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON LANDING STRONG FUEL ODOR IN COCKPIT AND CABIN.  AFTER PARKING FUEL WAS POURING OUT OF THE BOTTOM OF LEFT NR 1 ENGINE.  REMOVED AND REPLACED NR 9 FUEL NOZZLE TRANSFER TUBES PACKINGS IAW JIC NR 73-13-61-RAI-10000-004 AND P&W MM 72-01-40.  LEAK CHECK GOOD.
